Pere Gutiérrez
Pere Gutiérrez
Підтверджена електронна адреса в upc.edu
Назва
Посилання
Посилання
Рік
Effective stability and KAM theory
A Delshams, P Gutiérrez
journal of differential equations 128 (2), 415-490, 1996
1011996
Splitting potential and the Poincaré-Melnikov method for whiskered tori in Hamiltonian systems
A Delshams, P Gutiérrez
Journal of Nonlinear Science 10 (4), 433-476, 2000
892000
Estimates on invariant tori near an elliptic equilibrium point of a Hamiltonian system
A Delshams, P Gutiérrez
journal of differential equations 131 (2), 277-303, 1996
611996
Homoclinic orbits to invariant tori in Hamiltonian systems
A Delshams, P Gutierrez
Multiple-Time-Scale Dynamical Systems, 1-27, 2001
362001
Exponentially small splitting for whiskered tori in Hamiltonian sysems: flow-box coordinates and upper bounds
A Delshams, P Gutiérrez, TM Seara
Discrete Contin. Dyn. Syst 11 (4), 785-826, 2004
272004
Exponentially small splitting of separatrices for whiskered tori in Hamiltonian systems
A Delshams, P Gutiérrez
Journal of Mathematical Sciences 128 (2), 2726-2746, 2005
242005
Exponentially small splitting for whiskered tori in Hamiltonian systems: continuation of transverse homoclinic orbits
A Delshams, P Gutiérrez
Discrete Contin. Dyn. Syst 11 (4), 757-783, 2004
212004
Exponentially small asymptotic estimates for the splitting of separatrices to whiskered tori with quadratic and cubic frequencies
A Delshams, M Gonchenko, P Gutiérrez
arXiv preprint arXiv:1306.0728, 2013
162013
Homoclinic orbits to invariant tori near a homoclinic orbit to center–center–saddle equilibrium
O Koltsova, L Lerman, A Delshams, P Gutiérrez
Physica D: Nonlinear Phenomena 201 (3-4), 268-290, 2005
162005
Exponentially small lower bounds for the splitting of separatrices to whiskered tori with frequencies of constant type
A Delshams, M Gonchenko, P Gutiérrez
International Journal of Bifurcation and Chaos 24 (08), 1440011, 2014
102014
Continuation of the exponentially small transversality for the splitting of separatrices to a whiskered torus with silver ratio
A Delshams, M Gonchenko, P Gutiérrez
Regular and Chaotic Dynamics 19 (6), 663-680, 2014
82014
Exponentially small splitting of separatrices and transversality associated to whiskered tori with quadratic frequency ratio
A Delshams, M Gonchenko, P Gutiérrez
SIAM Journal on Applied Dynamical Systems 15 (2), 981-1024, 2016
62016
Splitting and Melnikov potentials in Hamiltonian systems
A Delshams, P Gutiérrez
Hamiltonian Systems And Celestial Mechanics: (HAMSYS–98), 111-137, 2000
62000
Exponentially small estimates for KAM theorem near an elliptic equilibrium point
A Delshams, P Gutierrez
Hamiltonian Systems with Three or More Degrees of Freedom, 386-390, 1999
6*1999
Estabilitat efectiva i tors invariants de sistemes hamiltonians quasi-integrables
P Gutierrez
51995
Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré-Mel’nikov method
A Delshams, P Gutiérrez, O Koltsova, JR Pacha
Regular and Chaotic Dynamics 15 (2), 222-236, 2010
42010
A methodology for obtaining asymptotic estimates for the exponentially small splitting of separatrices to whiskered tori with quadratic frequencies
A Delshams, M Gonchenko, P Gutiérrez
Extended Abstracts Spring 2014, 31-37, 2015
22015
Transversality of homoclinic orbits to hyperbolic equilibria in a Hamiltonian system, via the Hamilton–Jacobi equation
A Delshams, P Gutiérrez, JR Pacha
Physica D: Nonlinear Phenomena 243 (1), 64-85, 2013
22013
Nekhoroshev and KAM theorems revisited via a unified approach
A Delshams, P Gutiérrez
Hamiltonian Mechanics, 299-306, 1994
11994
Exponentially small splitting of separatrices associated to 3D whiskered tori with cubic frequencies
A Delshams, M Gonchenko, P Gutiérrez
Communications in Mathematical Physics 378 (3), 1931-1976, 2020
2020
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20